MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.104862

Медицинская библиотека · Cureus · 2026

Olmesartan-Associated Enteropathy With Severe Diarrhoea and Acute Kidney Injury.

Nikolaeva Arina, Della Vecchia Andrea

Клинический случайСтатьяПеревод в очереди

Аннотация

Olmesartan-associated enteropathy (OAE) is a rare but clinically significant adverse reaction to the angiotensin II receptor blocker (ARB) olmesartan. Clinically and histologically, it can mimic celiac disease but is typically reversible after drug discontinuation. We report the case of a 53-year-old man who presented with profuse watery diarrhea, dehydration, and acute kidney injury requiring hospitalization. An extensive diagnostic evaluation, including imaging studies, serological testing, and microbiologic assays, was negative. Duodenal biopsies demonstrated villous blunting with marked intraepithelial lymphocytosis. After discontinuation of olmesartan, gastrointestinal symptoms resolved completely, and renal function normalized within two weeks. Notably, an unintentional rechallenge with olmesartan led to rapid symptom recurrence, strongly supporting the diagnosis. This case highlights the need for a high clinical suspicion of OAE in patients with unexplained chronic diarrhea on olmesartan therapy. Early recognition is essential for recovery and helps avoid unnecessary invasive investigations and complications.

Для цитирования: Nikolaeva Arina, Della Vecchia Andrea. Olmesartan-Associated Enteropathy With Severe Diarrhoea and Acute Kidney Injury.. Cureus. 2026. DOI: 10.7759/cureus.104862.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.